Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Advanced Pharmaceutical Inc. Non-Aspirin Pain Reliever 500 mg-100 Tablets

Advanced Pharmaceutical Inc. Non-Aspirin Pain Reliever 500 mg-100 Tablets

BY NONE

Product Description

From the Manufacturers Label: Temporarily relieves minor aches and pains, reduces fever. Active ingredient: Acetaminophen 500 mg (pain reliever/fever reducer). Compare to the active ingredient in Extra Strength TYLENOL tablets. This product is not affiliated with the owner of the registered trademark Extra Strength Tylenol. see more...

Top Questions No one has asked a question yet! Be the first!

Advanced Pharmaceutical Inc. Non-Aspirin Pain Reliever 500 mg-100 Tablets
Advanced Pharmaceutical Inc. Non-Aspirin Pain Reliever 500 mg-100 Tablets
Reviews (0)
Q&A (0)
Buy on Puritan...

Join now to gain access to over 20 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us